# SDR CALA2024100900793

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 26,413 hours, 9,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER AT 20F EMERGENCY OVER WING DOOR LOOSE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR MAC RELATED WORK ORDER 000000003119419.  RESECURED EMER EXIT DOOR COVER, PAX KNOCKED IT OFF. ACFT GOOD TO CONTINUE.  RESECURED EMER EXIT DOOR COVER, PAX KNOCKED IT OFF. ACFT GOOD TO CONTINUE.
